Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 15, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Feb 3, 2012, 11:15 PM CST for Bexar County, Guadalupe County, Texas. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 3, 2012, 11:15 PM CST (05:15 UTC)
- Expired
- Feb 4, 2012, 12:15 AM CST
- In force
- 60 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bexar County, TX, Guadalupe County, TX
The radar
The Austin/San Antonio radar (KEWX), 38 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 3, 11:15 PM CST | HAIL 1 | Kirby, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 5.3 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2376 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
106 WUUS54 KEWX 040515 SVREWX TXC029-187-040615- /O.NEW.KEWX.SV.W.0015.120204T0515Z-120204T0615Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1115 PM CST FRI FEB 3 2012 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL BEXAR COUNTY... EXTREME WEST CENTRAL GUADALUPE COUNTY... * UNTIL 1215 AM CST. * AT 1112 PM CST...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OLMOS PARK...OR NEAR SAN ANTONIO...AND MOVING EAST AT 15 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE TERRELL HILLS...KIRBY... WINDCREST...CHINA GROVE...LIVE OAK...UNIVERSAL CITY...SCHERTZ AND CIBOLO. VERY HEAVY RAINS WITH RAINFALL RATES UP TO 3 INCHES PER HOUR WERE ALSO INDICATED WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2961 9823 2934 9822 2940 9852 2953 9850 TIME...MOT...LOC 0514Z 262DEG 11KT 2947 9846 $$
2 follow-up statements
575
WWUS54 KEWX 040536
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1136 PM CST FRI FEB 3 2012
TXC029-187-040615-
/O.CON.KEWX.SV.W.0015.000000T0000Z-120204T0615Z/
GUADALUPE TX-BEXAR TX-
1136 PM CST FRI FEB 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR EAST CENTRAL BEXAR AND EXTREME WEST CENTRAL GUADALUPE COUNTIES...
AT 1132 PM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. VERY HEAVY RAINS WITH RAINFALL RATES OF
3 TO 4 INCHES PER HOUR CAN ALSO BE EXPECTED WITH THIS STORMS. THIS
STORM WAS LOCATED NEAR KIRBY...OR 6 MILES EAST OF SAN ANTONIO...
MOVING EAST AT 10 MPH.
SOME LOCATIONS IN THE WARNING AREA INCLUDE WINDCREST...CHINA GROVE...
LIVE OAK...MARTINEZ...CONVERSE...UNIVERSAL CITY...SAYERS...RANDOLPH
AFB...SCHERTZ...LONE OAK...ADKINS AND CIBOLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 2954 9847 2961 9823 2934 9822 2936 9831
2939 9847
TIME...MOT...LOC 0535Z 269DEG 11KT 2946 9839
$$184
WWUS54 KEWX 040551
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1151 PM CST FRI FEB 3 2012
TXC029-187-040615-
/O.CON.KEWX.SV.W.0015.000000T0000Z-120204T0615Z/
GUADALUPE TX-BEXAR TX-
1151 PM CST FRI FEB 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR EAST CENTRAL BEXAR AND EXTREME WEST CENTRAL GUADALUPE COUNTIES...
AT 1146 PM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MARTINEZ...OR
7 MILES SOUTH OF UNIVERSAL CITY...MOVING EAST AT 20 MPH. VERY HEAVY
RAINS WITH RAINFALL RATES OF 3 TO 4 INCHES PER HOUR CAN ALSO BE
EXPECTED WITH THIS STORM.
SOME LOCATIONS IN THE WARNING AREA INCLUDE SAYERS...RANDOLPH AFB...
SCHERTZ...CIBOLO...LONE OAK AND ADKINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 2954 9847 2961 9823 2934 9822 2936 9831
2939 9847
TIME...MOT...LOC 0551Z 276DEG 16KT 2945 9831
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 3, 8:11 PM CST, 3 hours 4 minutes earlier.
Area forecast discussion, Feb 3, 8:11 PM CST, 3 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 811 PM CST FRI FEB 3 2012 .UPDATE... UPDATED FORECAST TO INCREASE POPS PRIOR TO MIDNIGHT ALONG THE I-35 CORRIDOR BASED ON LATEST RADAR TRENDS. ALSO REMOVED MENTION OF SEVERE THUNDERSTORMS GIVEN A NON-SUPPORTIVE 00Z SOUNDING AT KDRT AND THE SPC MOVING THE DAY1 SLIGHT RISK AREA WELL NORTH OF SOUTH CENTRAL TEXAS IN THEIR LATEST UPDATE. ISOLATED STRONG STORMS ARE LIKELY...BUT THE LARGE HAIL AND DAMAGING WIND THREAT IS DIMINISHING. && .PREV DISCUSSION... /ISSUED 539 PM CST FRI FEB 3 2012/ DISCUSSION... SEE AVIATION FOR THE 00Z TAF DISCUSSION. AVIATION... LATE THIS AFTERNOON SCATTERED CONVECTION WAS OCCURRING FROM KHYI EASTWARD MOVING NORTH. A BAND OF SHOWERS WILL IMPACT KAUS AROUND TAF ISSUANCE TIME. A BROKEN LINE OF CONVECTION WAS ALSO OCCURRING FROM KSOA TO KSEP IN ASSOCIATION WITH THE PRE-FRONTAL DRY-LINE/TROF. THE FCST CHALLENGE IS THE TIMING OF THE WIND SHIFT ASSOCIATED WITH THE FRONT AND ASSOCIATED LINE OF CONVECTION. PREFER A BLEND OF THE HI-RES NMM/ARW/LOCAL WRF. THIS WILL PLACE THE FRONT AND LINE OF CONVECTION IN THE VICINITY OF THE I-35 CORRIDOR BY 09Z CLEARING THE KSAT/KSSF LOCATIONS BY 15Z. THUS VFR CONDITIONS WILL LOWER TO MVFR BY 02Z WITH IFR POSSIBLE IN AND NEAR THE STRONGER TSTMS AS THE LINE OF CONVECTION PUSHES SOUTHEASTWARD OVERNIGHT. CONDITIONS WILL IMPROVE TO VFR AFTER 18Z. SFC WINDS THIS EVENING WILL BE SOUTH TO SOUTHEAST AT 5 TO 10 KTS...NORTH TO NORTHWEST AT 15 KTS SATURDAY FOLLOWING THE FROPA. PREV DISCUSSION... /ISSUED 519 PM CST FRI FEB 3 2012/ UPDATE... UPDATED 1ST PERIOD FORECAST TO INCREASE POPS/QPF AFTER MIDNIGHT GIVEN HIGHER 18Z NAM QPF AND 12Z HIRES-ARW QPF. OUR POPS AFTER MIDNIGHT ARE NOW CLOSER TO THE HIGHER 12Z NAM MOS NUMBERS. THE CHANGES TO THE QPF WERE MINOR...BUT SHOW SOME HIGHER TOTALS ON THE WESTERN PERIPHERY OF THE FLASH FLOOD WATCH AREA. OTHERWISE...FORECAST ON TRACK. PREV DISCUSSION... /ISSUED 300 PM CST FRI FEB 3 2012/ DISCUSSION... A FLASH FLOOD WATCH CONTINUES IN EFFECT FROM 8 PM THIS EVENING THROUGH NOON TOMORROW. A STRONG COLD FRONT PUSHING INTO THE REGION LATE TONIGHT WILL INTERACT WITH A VERY MOIST AIRMASS (PW'S 170 PERCENT OF NORMAL). RAIN RATES WILL BE VERY EFFICIENT AND AS A RESULT WITH ALREADY WET GROUNDS...WILL PRODUCE LOCALIZED AREAS OF RAPID RUNOFF AND FLASH FLOODING. WE PROJECT RAIN AMOUNTS WILL AVERAGE LESS THAN ONE INCH FAR WESTERN PORTIONS AND FROM 1 TO 2 INCHES WITH ISOLATED 3 INCH PLUS INCH AMOUNTS LATE TONIGHT INTO EARLY SATURDAY GENERALLY ALONG AND EAST OF THE I-35 CORRIDOR. LOWS TONIGHT IN THE 40S HILLS TO 60S SOUTH. BEHIND THE FRONT UNDER MOSTLY CLOUDY SKIES...HIGHS WILL ONLY REACH INTO THE UPPER 50S TO LOW 60S HILL COUNTRY...LOW TO MID 60S ELSEWHERE SATURDAY. UPPER LEVEL PACIFIC MOISTURE AND DISTURBANCES WILL BEGIN TO PRODUCE A CLASSIC SPLIT FLOW OVERRUNNING PATTERN TOMORROW NIGHT INTO SUNDAY WITH SCATTERED TO NUMEROUS SHOWERS IN THE ACTIVE SOUTHERN STREAM. IN THE WIDESPREAD OVERRUNNING PATTERN...TEMPERATURES MAY NOT RISE ABOVE THE 40S ACROSS MUCH OF THE REGION ON SUNDAY...SUPER. DISTURBANCES IN THE SOUTHERN STREAM ARE EXPECTED TO MOVE TO THE EAST OF THE REGION SUNDAY NIGHT AND WITH CONTINUED DRYING IN THE LOWER LEVELS...ADDITIONAL LOW CHANCES OF SOME LIGHT RAIN ARE FORECAST ALONG AND EAST OF THE I-35 CORRIDOR. AFTER A COLD START TO THE DAY MONDAY (30S MOST AREAS... AROUND FREEZING HILL COUNTRY)... HIGH TEMPERATURES WILL REBOUND INTO THE 50S HILLS AND I-35 CORRIDOR...UPPER 50S TO NEAR 60 ELSEWHERE. A COOL SURFACE RIDGE WILL MAINTAIN ITSELF OVER THE AREA MONDAY NIGHT AND TUESDAY AS A WEAK UPPER TROUGH PUSHES INTO THE SOUTHERN U.S. PLAINS. BY WEDNESDAY...ANOTHER UPPER LOW WILL DIG INTO THE SOUTHWEST U.S. WITH A SLIGHT CHANCE OF SHOWERS AS GULF MOISTURE BEGINS TO OVERRUN THE SHALLOW COOL BOUNDARY UNDERNEATH THE ACTIVE SOUTHERN STREAM. WEDNESDAY NIGHT THROUGH NEXT FRIDAY...THE UPPER LOW...DIGS FURTHER SOUTH INTO NORTHERN MEXICO...AT LEAST ON THE GFS MODEL. THE EUROPEAN IS SHOWING A MUCH MORE DUG POSITION...OFFSHORE OFF BAJA. EVEN A COMPROMISE OF THE MODELS WOULD BEGIN DRAWING MORE LOW LEVEL GULF MOISTURE OVERRUNNING THE COOL SURFACE BOUNDARY WITH ADDITIONAL CHANCES FOR RAIN AND SHOWERS AND REMAINING COOL WITH LOWS GENERALLY IN THE 40S AND HIGHS IN THE 60S. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 52 63 44 47 38 / 80 20 20 50 20 AUSTIN BERGSTROM INTL AIRPORT 53 64 42 47 34 / 80 30 20 50 20 NEW BRAUNFELS MUNI AIRPORT 53 63 43 47 35 / 80 30 20 60 20 BURNET MUNI AIRPORT 47 61 41 46 35 / 70 10 10 40 10 DEL RIO INTL AIRPORT 53 62 44 50 37 / 20 10 30 50 - GEORGETOWN MUNI AIRPORT 48 63 40 47 33 / 70 20 10 40 10 HONDO MUNI AIRPORT 53 64 42 47 33 / 70 30 30 60 10 SAN MARCOS MUNI AIRPORT 53 63 43 47 37 / 80 30 20 50 20 LA GRANGE - FAYETTE REGIONAL 57 64 45 48 39 / 80 50 20 40 20 SAN ANTONIO INTL AIRPORT 54 65 45 47 38 / 80 30 30 60 20 STINSON MUNI AIRPORT 55 65 44 47 38 / 80 30 30 60 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE WITT... FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES...LAVACA...LEE... TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...13 SYNOPTIC/GRIDS...11 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Feb 3, 8:15 PM CST, 3 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 815 PM CST FRI FEB 3 2012 TXZ171>173-183>194-202>209-217>225-228-041200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 815 PM CST FRI FEB 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT ALONG AND EAST OF INTERSTATE 35 TONIGHT THROUGH NOON SATURDAY. ISOLATED STRONG THUNDERSTORMS ARE ALSO POSSIBLE TONIGHT ACROSS SOUTH CENTRAL TEXAS. HOWEVER THE PRIMARY WEATHER THREAT IS HEAVY RAINFALL WHICH MAY RESULT IN FLASH FLOODING. AN UPPER LEVEL DISTURBANCE AND AN ASSOCIATED COLD FRONT WILL PRODUCE A THUNDERSTORM COMPLEX THAT WILL MOVE ACROSS SOUTH CENTRAL TEXAS OVERNIGHT. THIS THUNDERSTORM COMPLEX WILL HAVE THE POTENTIAL TO PRODUCE WIDESPREAD RAINFALL TOTALING ONE HALF INCH TO 2 INCHES WITH LOCAL AMOUNTS IN EXCESS OF 3 INCHES POSSIBLE...ALONG AND EAST OF INTERSTATE 35. URBAN AREAS ALONG INTERSTATE 35 WILL HAVE THE HIGHEST RISK OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... FLASH FLOOD WATCH WILL BE IN EFFECT UNTIL NOON ON SATURDAY DUE TO HEAVY RAIN PERSISTING PAST MIDNIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED FOR DAYS THREE THROUGH SEVEN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY THIS EVENING THROUGH LATE TONIGHT.
In the hours before
Local storm report, Feb 3, 10:31 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1031 PM CST FRI FEB 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM FLASH FLOOD 3 SSW SHAVANO PARK 29.55N 98.57W
02/03/2012 BEXAR TX DEPT OF HIGHWAYS
VANCE JACKSON AND ORSINGER ROAD CLOSED.
&&
EVENT NUMBER EWX1200034
PMLocal storm report, Feb 3, 10:37 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1037 PM CST FRI FEB 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL 1 W BALCONES HEIGHTS 29.49N 98.57W
02/03/2012 M1.00 INCH BEXAR TX PUBLIC
QUARTER SIZE NEAR BABCOCK AND 410.
&&
EVENT NUMBER EWX1200035
PMLocal storm report, Feb 3, 10:46 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1046 PM CST FRI FEB 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 PM FLASH FLOOD 3 SW LEON VALLEY 29.46N 98.64W
02/03/2012 BEXAR TX LAW ENFORCEMENT
HIGH WATER RESCUE AT PIPERS CREEK AND CULEBRA.
&&
EVENT NUMBER EWX1200036
PMLocal storm report, Feb 3, 10:47 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1047 PM CST FRI FEB 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 PM FLASH FLOOD 2 WSW LEON VALLEY 29.48N 98.64W
02/03/2012 BEXAR TX LAW ENFORCEMENT
HIGH WATER RESCUE AT GRISSOM AND TIMBERHILL.
&&
EVENT NUMBER EWX1200037
PMLocal storm report, Feb 3, 10:52 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1052 PM CST FRI FEB 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM HEAVY RAIN 5 SE TAYLOR 30.52N 97.35W
02/03/2012 M3.00 INCH WILLIAMSON TX TRAINED SPOTTER
3 INCHES OF RAINFALL IN 39 MINUTES ALONG WITH PEA SIZE
HAIL.
&&
EVENT NUMBER EWX1200038
PMLocal storm report, Feb 3, 11:07 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1107 PM CST FRI FEB 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL CASTLE HILLS 29.52N 98.52W
02/03/2012 M1.00 INCH BEXAR TX NWS EMPLOYEE
QUARTER SIZE HAIL AND 1 INCH OF RAINFALL IN 30 MINUTES.
&&
EVENT NUMBER EWX1200039
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 9:18 PM CST | Areal Flood Advisory | EWX | Bexar | 2 hr |
| Feb 3, 9:45 PM CST | Areal Flood Advisory | EWX | Williamson | 105 min |
| Feb 3, 10:02 PM CST | Flash Flood Warning | EWX | Bexar | 118 min |
| Feb 3, 10:15 PM CST | Severe Thunderstorm Warning | EWX | Bexar | 30 min |
| Feb 3, 10:36 PM CST | Flash Flood Warning | EWX | Williamson | 114 min |
| Feb 3, 10:38 PM CST | Severe Thunderstorm Warning | EWX | Bexar | 37 min |
| Feb 3, 10:51 PM CST | Flash Flood Warning | EWX | Bexar | 3 hr |
| Feb 4, 12:15 AM CST | Severe Thunderstorm Warning | EWX | Bexar, Guadalupe, Wilson | 45 min |
| Feb 4, 12:57 AM CST | Areal Flood Advisory | EWX | Burnet | 2 hr |
| Feb 4, 1:07 AM CST | Areal Flood Advisory | EWX | Hays, Travis | 113 min |
| Feb 4, 1:25 AM CST | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Feb 4, 1:54 AM CST | Areal Flood Advisory | EWX | Bexar, Guadalupe, Wilson | 2 hr |
| Feb 4, 2:32 AM CST | Areal Flood Advisory | EWX | Bandera, Medina | 118 min |
| Feb 4, 2:42 AM CST | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| Feb 4, 3:11 AM CST | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 109 min |
| Feb 4, 3:27 AM CST | Areal Flood Advisory | EWX | Bastrop, Caldwell, Hays, Lee, Travis | 2 hr |
| Feb 4, 4:06 AM CST | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe | 114 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.